Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had tonsils removed. Pain medication causing sickness. What should I do?

Our 34 year old daughter had her tonsils removed on Wed. The last day and a half have been pretty rough. She is unable to take the pain medication , it makes her so sick to her stomach . Is there anything you recommend she do. Are there any food other than salsa and chips to stay away from. Her twin sister had them removed 4 years ago, and her dr. told her no pop, no dairy products this time the dr. just said no chips and salsa
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

If pain medications are causing sickness and stomach issues then antacids can help her. If nausea and vomiting is a issue then try anti-emetics.

Since it has been 4 days now, I guess most food restriction can be lifted.But avoid spicy, really hot food, no diary product and also chips/salsa.


Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor